# SDR QXEA2017032100146

- Difficulty date: March 7, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 85414249101
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 414AL HAS 1EA CRACKED STIFFENER PN 85414249-101.  REPLACED CRACKED STIFFENER PN 85414249-101 WITH NEW STIFFENER, REF SRM 51-42-05, 51-40-07 AND DWG 85414014 REV E.
